I started taking lithium in Feb and had to stop b/c of horrible smells and taste. I have not been hardly able to eat more than peanut butter on crackers. Has anyone else experienced this?
Lithium - don't want to eat because of horrible smells and taste. Has this happened to anyone else?
- 27 Sep 2010 by ladybug1234
- 29 September 2010
Anorexia and metallic taste are both listed side effects of Lithium
Have you mentioned this to your doctor??
YES, I cannot be anywhere near dairy products. The smell and taste is absolutely horrible. I can drink milk only 1% and yogurt is ok too. Butter is the worst, cream, cheese, sour cream even eggs. Oh, celery too (not sure why that one). I have been taking Lithium since the end of August. I have not stopped because it has helped me so much, I have just stayed away from those foods. Although, it hasn't been easy w/ 3 kids and dairy is a big part of their diet!
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 days ago • 5 answers
Updated 13 Jul 2017 • 3 answers
Metronidazole - I have had a metallic taste in my mouth now for 5 weeks has this happened to anyone?
Updated 10 Oct 2017 • 1 answer
Updated 2 Sep 2018 • 1 answer
Updated 12 Oct 2018 • 1 answer